Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Taking truvada and kaletra together?
Feb 19, 2011

Hello there, i am a dentist and am taking PEP after getting a needlestick injury from a high risk patient. I struggled with the side effects for the first few days, but am fine now. My question is that i used to take my Truvada at 3pm, but found it a struggle to see patients in the afternoon due to extreme fatigue. So my GP asked me to move the Truvada to before i sleep. I am now taking Kaletra at 9am and then Kaletra and Truvada together as a dose at 9pm. Is there any harm or decreased efficiency in either anti- retroviral since i am taking them together at 9pm?

Response from Dr. Young

Hello and thanks for your post.

You've got it correct. Take the Kaletra and Truvada together. There's no harm in taking them together. Further, one could take all of the meds (ie., all 4 Kaletra tablets with the 1 Truvada) together- I typically recommend patients to take the bulk of their medications at bedtime. This tends to help minimize the effect of side effects on daily activities.

Best of health to you, BY



Previous
Inosine effect HIV Test
Next
Multivitamins and atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement